# SDR FDEA202501050014

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N289FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63136
- Aircraft time: 3,708 hours, 1,830 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 63600105
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER WIC H-2501800-00-01, AFT CENTER SUPERNUMERARY  SEAT LIFE PRESERVER REQUIRES REPLACEMENT DUE TO  DAMAGE.  REMOVED AND REPLACED AFT C SUPERNUMERARY SEAT LIFE PRESERVER WITH MFG PN 63600-105 REF AMM 25-62-00-0.
